# SDR GTIA2024042938101

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5323101620000
- Condition: Worn
- Location: Frame 34 Str 43l
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SPIRIT W/O 293812 TC 534148-01-1-NKS.  WEAR ON EXTERNAL SKIN LOACTED AT FRAME 34 BETWEEN STRINGER 43L TO STRINGER 43R AT LOWER FUSELAGE.  LENGTH OF 60.70 MM, WIDTH OF 48.514 MM, AND DEPTH OD 0.78 MM.  RAF-01 3316183/2 GENERATED.  SDR GENERATED.-PERFORMED PERMANENT REPAIR LOC. AT LEVEL FR34 BTW STR41L TO STR41R AT LOWER FUSELAGE AS PER EA#53-0099-24 PART #1.ANE ECE45321-2442. THIS REPAIR IS CLASSIFIED CATEGORY A NO RE-INSPECTION REQUIRED.
